I have Generalized Anxiety Disorder (GAD) with depression. Like everyone else, I've been on pretty much everything that's out there. I started Trintellix 2.5 weeks ago. The first couple of days, I had a good feeling, like this was the one. I had no side effects... none of the stomach pain, nausea, or vomiting. But as I closed in on the 2 week mark, my anxiety started getting worse. And nonstop. Now I'm debating whether I should stay on it and hope the anxiety goes away or go back to my Effexor (which helps the most, but with side effects). Any thoughts on this?
Hi, SpyderJames! Increased anxiety is practically a given side effect of all antidepressants for the first few days to weeks. There's a very good chance that if you can hang in just a bit longer the anxiety will resolve and you'll feel the full benefits by 3-4 weeks after starting.
Best wishes, Wildcat
- Trintellix Information for Consumers
- Trintellix Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trintellix (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2016 • 1 answer
I just started Trintellix today. I have always struggled with bouts of extreme sadness, usually when
Posted 18 Dec 2016 • 3 answers
Posted 13 days ago • 2 answers
Posted 6 days ago • 3 answers
Posted 2 days 4 hours ago • 5 answers